Aarhus University Seal / Aarhus Universitets segl

Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2. / Gholampour, Amin; Sheshmani, Artan.

I: Advances in Theoretical and Mathematical Physics, Bind 19, Nr. 3, 01.01.2015, s. 673-699.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Gholampour, A & Sheshmani, A 2015, 'Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2', Advances in Theoretical and Mathematical Physics, bind 19, nr. 3, s. 673-699. https://doi.org/10.4310/ATMP.2015.v19.n3.a4

APA

Gholampour, A., & Sheshmani, A. (2015). Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2. Advances in Theoretical and Mathematical Physics, 19(3), 673-699. https://doi.org/10.4310/ATMP.2015.v19.n3.a4

CBE

MLA

Vancouver

Gholampour A, Sheshmani A. Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2. Advances in Theoretical and Mathematical Physics. 2015 jan 1;19(3):673-699. https://doi.org/10.4310/ATMP.2015.v19.n3.a4

Author

Gholampour, Amin ; Sheshmani, Artan. / Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2. I: Advances in Theoretical and Mathematical Physics. 2015 ; Bind 19, Nr. 3. s. 673-699.

Bibtex

@article{2011fccd4cf047af90ba1e235c0e303a,
title = "Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2",
abstract = "Let X be the total space of the canonical bundle of P2. We study the generalized Donaldson-Thomas invariants defined in [JS11] of the moduli spaces of the 2-dimensional Gieseker semistable sheaves on X with first Chern class equal to k times the class of the zero section of X. When k = 1, 2, or 3, and semistability implies stability, we express the invariants in terms of known modular forms. We prove a combinatorial formula for the invariants when k = 2 in the presence of the strictly semistable sheaves, and verify the BPS integrality conjecture of [JS11] in some cases.",
author = "Amin Gholampour and Artan Sheshmani",
year = "2015",
month = jan,
day = "1",
doi = "10.4310/ATMP.2015.v19.n3.a4",
language = "English",
volume = "19",
pages = "673--699",
journal = "Advances in Theoretical and Mathematical Physics",
issn = "1095-0761",
publisher = "International Press",
number = "3",

}

RIS

TY - JOUR

T1 - Generalized Donaldson-Thomas invariants of 2-dimensional sheaves on local P2

AU - Gholampour, Amin

AU - Sheshmani, Artan

PY - 2015/1/1

Y1 - 2015/1/1

N2 - Let X be the total space of the canonical bundle of P2. We study the generalized Donaldson-Thomas invariants defined in [JS11] of the moduli spaces of the 2-dimensional Gieseker semistable sheaves on X with first Chern class equal to k times the class of the zero section of X. When k = 1, 2, or 3, and semistability implies stability, we express the invariants in terms of known modular forms. We prove a combinatorial formula for the invariants when k = 2 in the presence of the strictly semistable sheaves, and verify the BPS integrality conjecture of [JS11] in some cases.

AB - Let X be the total space of the canonical bundle of P2. We study the generalized Donaldson-Thomas invariants defined in [JS11] of the moduli spaces of the 2-dimensional Gieseker semistable sheaves on X with first Chern class equal to k times the class of the zero section of X. When k = 1, 2, or 3, and semistability implies stability, we express the invariants in terms of known modular forms. We prove a combinatorial formula for the invariants when k = 2 in the presence of the strictly semistable sheaves, and verify the BPS integrality conjecture of [JS11] in some cases.

UR - http://www.scopus.com/inward/record.url?scp=84946547014&partnerID=8YFLogxK

U2 - 10.4310/ATMP.2015.v19.n3.a4

DO - 10.4310/ATMP.2015.v19.n3.a4

M3 - Journal article

AN - SCOPUS:84946547014

VL - 19

SP - 673

EP - 699

JO - Advances in Theoretical and Mathematical Physics

JF - Advances in Theoretical and Mathematical Physics

SN - 1095-0761

IS - 3

ER -